American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Terence Tao and Van Vu. From the Littlewood-Offord problem to the Circular Law: Universality of the spectral distribution of random matrices. Bull. Amer. Math. Soc. 46 (2009) 377-396. MR 2507275.
Abstract, references, and article information   
View Article: PDF

[2] David C. Ullrich. An extension of the Kahane-Khinchine inequality. Bull. Amer. Math. Soc. 18 (1988) 52-54. MR 919660.
Abstract, references, and article information   
View Article: PDF

[3] C. M. Newman. An extension of Khintchine's inequality. Bull. Amer. Math. Soc. 81 (1975) 913-915. MR 0375458.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1